UNIGE document Scientific Article
previous document  unige:5209  next document
add to browser collection
Title

Conjugate-symplecticity of linear multistep methods

Author
Published in Journal of Computational Mathematics. 2008, vol. 26, no. 5, p. 657-659
Abstract For the numerical treatment of Hamiltonian differential equations, symplectic integrators are the most suitable choice, and methods that are conjugate to a symplectic integrator share the same good long-time behavior. This note characterises linear multistep methods whose underlying one-step method is conjugate to a symplectic integrator. The bounded-ness of parasitic solution components is not addressed.
Keywords Linear multistep methodConjugate-symplecticity
Full text
Structures
Citation
(ISO format)
HAIRER, Ernst. Conjugate-symplecticity of linear multistep methods. In: Journal of Computational Mathematics, 2008, vol. 26, n° 5, p. 657-659. https://archive-ouverte.unige.ch/unige:5209

200 hits

190 downloads

Update

Deposited on : 2010-02-16

Export document
Format :
Citation style :